# SDR IPXA2019012038070

- Difficulty date: January 9, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT NOSE TRUNNION FITTING IS CRACKED AT STA. 582.5, Z=-114 AND X=-24.0. REPAIRED CRACKED RT NOSE TRUNNION FITTING AT STA. 582.5, Z=-114 AND X=-24.0 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
